# SDR CKSA96187

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201834
- Condition: Corroded
- Location: Bs 1210-1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  SEAT TRACK REPAIR BETWEEN STA 1210 AND 1265 LBL 75 CORRODED.  REMOVED AND REPLACED IAW SRM 51-30-02 AND AIA/E/2359.  C-CHECK CARD NR 7GK0232 TASK CARD NR 87072.
